Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 1 2345 ... 2526272829
2024 year
Authors: Veretennikov A.

Alexander Veretennikov, On Higher Order Moments and Rates of Convergence for SDEs with Switching, Moscow Math. J., 2024, Issue 1, pp. 107124, http://www.mathjournals.org/mmj/2024-024-001/2024-024-001-006.html; the preprint at arXiv:2212.13921
Go to publication

2023 year
Authors: Veretennikov A.

A.A. Shchegolev, A.Yu. Veretennikov, On Convergence Rate Bounds for a Class of Nonlinear Markov Chains, Markov processes and related fields, 2023, v.29, Issue 5, 619-639. doi:10.61102/1024-2953-mprf.2023.29.5.001; the preprint at arXiv:2209.12834
Go to publication

2023 year
Authors: Kozyakin V.

Bibliography converter from BibTEX format to AMSBIB format. Information Processes. 2023. Vol. 23, no. 4. P. 455469.
Go to publication

2023 year
Authors: Bekmaganbetov K.A., Chechkin G.A., Chepyzhov V.

Application of Fatous Lemma for Strong Homogenization of Attractors to ReactionDiffusion Systems with Rapidly Oscillating Coefficients in Orthotropic Media with Periodic Obstacles. Mathematics 2023, 11, 1448.
Go to publication

2023 year
Authors: Dragovic V., Gontsov R., Goryuchkina I.

From formal to actual Puiseux series solutions of algebraic differential equations of first order, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 2023, V. 24(4), P. 2201-2213.
Download (252.2 KB)

2023 year
Authors: Veretennikov A.

Veretennikov, A. On Positive Recurrence of the Mn/GI/1/∞ Model. Mathematics 2023, 11, 4514. [Special Issue "Probability and Stochastic Processes with Applications to Communications, Systems and Networks, 2nd Edition", Eds Prof. Dr. Gurami Tsitsiashvili and Dr. Alexander Bochkov] https://doi.org/10.3390/math11214514 [Scopus Q2; WoS Q1, JCI 2022 = 2,10]
Go to publication

2023 year
Authors: Gontsov R., Goryuchkina I.

Generalized power series solutions of q-difference equations and the small divisors phenomenon, In: "Computer Algebra. 5th International Conference Materials. Moscow, June 26 28, 2023", P. 7578.
Download (207.1 KB)

2023 year
Authors: Veretennikov A.

A.Yu.Veretennikov, On averaged expected cost control for 1D controlled ergodic diffusions with switching, MPRF, 2023, 23(2), 259 - 294. [Scopus Q4, WoS? JCI 2022 = 0,15]
Go to publication

2023 year
Authors: Veretennikov A.

R.Yu.Sineokiy, A.Yu.Veretennikov, On recurrence, convergence and mixing rate for generalised Wright - Fisher"s diffusion with mutation, Markov Processes and Related Fileds (MPRF), 2023, 23(2), 241 - 258. [Scopus Q4, WoS? JCI 2022 = 0,15]
Go to publication

2023 year
Authors: Veretennikov A.

Special Issue dedicated to Nikita Vvedenskaya, Editorial, MPRF, 2023, 23(2), 145 - 150.
Go to publication

2023 year
Authors: Veretennikov A.

Veretennikov, A. Polynomial Recurrence for SDEs with a Gradient-Type Drift, Revisited. Mathematics 2023, 11, 3096. (16 pages, 30 refs) https://doi.org/10.3390/math11143096 In the Special Issue "New Advances and Applications of Extreme Value Theory" https://www.mdpi.com/journal/mathematics/special_issues/extreme_value_theory, ed. by Prof Dr N. Markovich [Scopus Q2; WoS Q1, JCI 2022 = 2,10]
Go to publication

2022 year
Authors: Bekmaganbetov K.A., Chepyzhov V., Chechkin G.A.

Strong convergence of attractors of reaction-diffusion system with rapidly oscillating terms in an orthotropic porous medium. Izvestiya: Mathematics, 2022, Volume 86, Issue 6, Pages 10721101.
Go to publication

2022 year
Authors: Veretennikov A.

A.I. Nurieva, A.Yu. Veretennikov,On consistency of Bayesian parameter estimators for a class of ergodic Markov models. Reliability: Theory & Applications.2022,vol. 17, December 4(71): 521-529. https://doi.org/10.24412/1932-2321-2022-471-521-529 [Scopus Q4; IF Scopus 2021 = 0,14]
Go to publication

2022 year
Authors: Veretennikov A.

A.Yu. Veretennikov, M.A. Veretennikova, On Markovup processes and their recurrence properties, Reliability: Theory & Applications, Vol.17, No 3(69), 2022, 273-291; https://doi.org/10.24412/1932-2321-2022-369-273-291 [Scopus Q4; IF Scopus 2021 = 0,14]
Go to publication

2022 year
Authors: Veretennikov A.

Positive recurrence of a solution of an SDE with variable switching intensities. Stoch PDE: Anal Comp, 10, 11651179 (2022). https://doi.org/10.1007/s40072-022-00265-7 [Stochastics and Partial Differential Equations: Analysis and Computations] (Scopus Q1; WoS Q2); SharedIt link: https://rdcu.be/cRkgO; https://doi.org/10.1007/s40072-022-00265-7 [IF Scopus =1,46 (2021)]
Go to publication

2022 year
Authors: Gontsov R., Goryuchkina I., Lastra A.

On the convergence of generalized power series solutions of q-difference equations, Aequat. Math., 2022, V. 96(3), P. 579-597.
Go to publication

2022 year
Authors: Veretennikov A.

An open problem about the rate of convergence in Erlang-Sevastyanovs model. Queueing Syst 100, 357359 (2022), DOI https://doi.org/10.1007/s11134-022-09791-6, SharedIt link: https://rdcu.be/cKYtE [Scopus 2020 Q2; WoS Q4] IF WoS = 1.114; IF Scopus = 1.439
Go to publication

2022 year
Authors: Kozyakin V.

Non-Sturmian sequences of matrices providing the maximum growth rate of matrix products, Automatica J. IFAC (2022), Nov. Vol. 145, Paper No. 110574, 10.
Go to publication

2021 year
Authors: Chepyzhov V., Bekmaganbetov K.A.

HOMOGENIZATION OF ATTRACTORS OF REACTIONDIFFUSION SYSTEM WITH RAPIDLY OSCILLATING TERMS IN AN ORTHOTROPIC POROUS MEDIUM. Journal of Mathematical Sciences, Vol. 259, No. 2, November, 2021.

2021 year
Authors: Dragovic V., Gontsov R., Shramchenko V.

Triangular Schlesinger systems and superelliptic curves, Physica D, 2021, V. 424, 132947.
Download (817.8 KB)

2021 year
Authors: Veretennikov A.

Veretennikov A. (2021) On Positive Recurrence of One-Dimensional Diffusions with Independent Switching. In: Shiryaev A.N., Samouylov K.E., Kozyrev D.V. (eds) Recent Developments in Stochastic Methods and Applications. ICSM-5 2020. Springer Proceedings in Mathematics & Statistics, vol 371, 242 - 252. Springer, Cham. https://doi.org/10.1007/978-3-030-83266-7_18. [The series is indexed by Scopus]
Go to publication Download (336.1 KB)

2021 year
Authors: Veretennikov A.

Sineokiy, Roman and Veretennikov, Alexander. "On recurrent properties of Fisher--Wright"s diffusion on (0,1) with mutation" Random Operators and Stochastic Equations, vol. 29, no. 3, 2021, pp. 197-202 (%000010151520212061). https://doi.org/10.1515/rose-2021-2061 [Scopus Q3 (2019,2020), MathSciNet, WoS Q4]
Go to publication Download (586.4 KB)

:    Page: 1 2345 ... 2526272829
Search for publications
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

© Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2024
About  |  Contacts  |